Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mom is 48. She had colon cancer. Now her blood cea is 123 & rising. Previously she underwent colon & liver surgery & chemotherapy. Then there was pleural effusion & recently she is affected with pulmonary tb & taking anti-tb drugs. But, she is feeling severe pain from pelvic region to feet only in left leg! she is taking diclofenac potassium & myolax tablet. Can you tell me the cause of this pain? And how to treat it?

4 Doctors Answered
The disease is progressing. Go for fnac / biopsy from lung lesion, it my be lung metastasis of colon cancer.
Increasing cea indicates that disease has come back get pet scan for pain give her tab ultracet three times a day.
1 person found this helpful
The rising cea may indicate a recurrence. It is better to visit a cancer specialist and get an imaging (cect thorax and abdomen) and colonoscopy done.
Will need to examine her. She may also require some tests.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.